Neural networks for identification of nonlinear systems under random piecewise polynomial disturbances
Tsypkin, Y. Z., Mason , J. D., Avedyan, E. D., Warwick, K. and Levin, I. K. (1999) Neural networks for identification of nonlinear systems under random piecewise polynomial disturbances. IEEE Transactions on Neural Networks, 10 (2). pp. 303-312. ISSN 1045-9227
Full text not archived in this repository.
To link to this article DOI: 10.1109/72.750559
The problem of identification of a nonlinear dynamic system is considered. A two-layer neural network is used for the solution of the problem. Systems disturbed with unmeasurable noise are considered, although it is known that the disturbance is a random piecewise polynomial process. Absorption polynomials and nonquadratic loss functions are used to reduce the effect of this disturbance on the estimates of the optimal memory of the neural-network model.